# SDR DALA2017053104433

- Difficulty date: May 30, 2017
- Submitted: June 4, 2017
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 1,531 hours, 205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF WORK CARD 0591-0115 FAULTED EMERGENCY LIGHT/EPSU 19WL.  REPLACED 19WL.
